MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00006123-198912000-00022

Медицинская библиотека · Neurosurgery · 1989

Fatal phenytoin-related toxic epidermal necrolysis: case report.

Kelly D F, Hope D G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Toxic epidermal necrolysis is a rare but often fatal hypersensitivity reaction to numerous agents, including most anticonvulsants. The authors present a case of fatal phenytoin-related toxic epidermal necrolysis in a patient who was given prophylactic anticonvulsant therapy after he sustained a moderately severe closed head injury. The typical course and current management of toxic epidermal necrolysis are reviewed, as are the indications for the prophylaxis of posttraumatic epilepsy.

Для цитирования: Kelly D F, Hope D G. Fatal phenytoin-related toxic epidermal necrolysis: case report.. Neurosurgery. 1989. DOI: 10.1097/00006123-198912000-00022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.